Potential Analysis

, Volume 31, Issue 2, pp 117–131 | Cite as

Two-weight Inequalities for Commutators of Potential Operators on Spaces of Homogeneous Type



We derive the two-weight inequalities for the commutators of potential integral operators in the context of spaces of homogeneous type. The conditions required of the weights involve the Orlicz bumps. As a consequence, we obtain the norm estimates for these commutators for arbitrary weights.


Commutator Potential operator BMO Two-weight inequality Spaces of homogeneous type 

Mathematics Subject Classifications (2000)

42B25 44A15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bennett, C., Sharply, R.: Interpolation of Operators. Academic, Boston (1988)MATHGoogle Scholar
  2. 2.
    Garcia-Cuerva, J., Rubio De Francia, J.I.: Weightted Norm Inequalities and Related Topics. North-Holland, Amsterdam (1985)Google Scholar
  3. 3.
    Li, W.M.: Two-weight norm inequalities for commutators of potential type integral operators. J. Math. Anal. Appl. 332, 1215–1233 (2006)CrossRefGoogle Scholar
  4. 4.
    Macias, R., Segovia, C.: Lipschitz functions on spaces of homogeneous type. Adv. Math. 33, 257–270 (1979)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Martell, J.M.: Fractional integrals, potential operators and two-weight, weak type norm inequalities on spaces of homogeneous type. J. Math. Anal. Appl. 294, 223–236 (2004)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Pérez, C.: Two weighted inequalities for potential and fractional type maximal operators. Indiana Univ. Math. J. 43, 663–683 (1994)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Pérez, C., Wheeden, R.: Uncertainy principle estimates for vector fields. J. Func. Anal. 181, 146–188 (2001)MATHCrossRefGoogle Scholar
  8. 8.
    Pérez, C., Wheeden, R.: Potential operators, maximal functions, and generalizations of A  ∞ . Potential Anal. 19, 1–33 (2003)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Sawyer, E., Wheeden, R.: Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces. Amer. J. Math. 114, 813–874 (1992)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceHebei Normal UniversityShijiazhuangPeople’s Republic of China

Personalised recommendations